Does anyone else experience this. First few days I am depressed, irritable, exhausted....then the mania hits and I start bouncing off walls. Is this just my brain chemistry trying to balance itself back out? Even though I feel good in a way I also have thus underlying sense of impending doom. It is hard to explain but since I relapsed last time at day #7 which was more like day #5 as I probably shouldn't count the first couple days since I had used subutex and xanax in tiny doses but still....
Just trying to get in tune to what is going on with me so I can be more prepared this time and definitely curious as to whether I am the only one who experiences this surge of chaotic energy at the point of the pain pill detox.
I've experienced this too. I think you are right on about brain chemistry trying to balance itself out. One moment I feel silly/giddy, racing thoughts, talk, talk, talk, the next I feel tired, irritable, hungry, hurting and then swing back the other direction. Today is day 6 completely without although technically it's been 7 now since the last one I took was last Thursday morning, so it's not as bad today.
Hello Proud, You are rocking this thing ! What your feeling is just your brain trying to regulate itself. I know the doom you speak of. I think we spend so much time trying to chase a pill bottle, that we don't know what to do with ourselves when we stop the nonsense. You may still have jags of depression, but stay busy. With each day your mental and physical will improve. Be kind to yourself, your still healing and will be for awhile. CONGRATS!!!
Oh I have so been there! I have relapsed many times, and I have experienced this. You feel awful, you see almost all the hurt or discomfort you have caused around you, you feel guilty, and blame yourself for many things. At least that is my experience. You wrote me the other day and I see we are at different places in our detox, but have at least thing in common driving us, our children. I keep telling myself, I have to, I need to, I want to. And I. Am probably working myself up for the withdrawls, since I know what is coming, since today I took my last ones. But good riddens! I have gotten sober before for a long period of time, and I thought I could control it after that, I was completly wrong. I can't just take 1, or a few here and there, I am an addict. And pills are my vice. But I will tell you this, I keep reminding myself, that after I got clean last time, I remember saying how great I felt, how much energy I had, how much my children enjoyed there time with me, and don't get me started on all the money I was saving, I started a jar, and everytime I wanted pills id figure out how much I would have spent, and put it in there. I had thousands of dollars over a short period of time. So maybe that can help push you along too, save some money, get clean, take your kids somewhere special to celebrate. That is my plan, I will be celebrating subrioty they will be celebrating having there mom back. Its a good feeling when those innocent to your struggle eyes look at you, and can see you are happy again! Sorry for the rambling, made myself even cry! Not looking forward to the next week, or the battle to fight for the rest of my life, but looking forward to having a life too live!
Hi! I agree with selfinduced! Your brain is trying to regulate! This is all part of the healing process! I know I was all over the place for a while! There were ups and downs! I was happy, then sad, and then mad as heck! Things will even out! You are doing great! Stay focussed and let yourself feel what you feel! I know that in the first few days, even weeks it seemed like I cried rivers! It's good to feel the emotions that were covered up for so long!
You are well on your way! I'm wishing you all the best! Keep posting your journey!
You guys are great but jeez, after reading all of your responses I am back to crying/depression again. Good god, no wonder so many addicts are misdiagnosed bipolar. :-/
Whenever children are brought up that's what really hits me. Mine are my heart and soul. They are all I think about 24/7. Thinking that I have done anything to hurt them, even subconsciously or inadverently makes my heart just break and break.
Don't beat yourself up about this! It serves no purpose! You care about and love your kids so much that you are getting healthy and will now be able to give them the mom that they deserve! All kids deserve a mom who is healthy and happy and who will be there for them! You, are that mom! You are well on your way! Be kind to yourself! Big hugs!
I can relate in a hugh way. They say your not suppose to quit for anyone but yourself, I didn't think enough of myself to cement that thought. My kids however are my world. I always said, I would lay down on a train track to save them, but here i was not able to stop taking freekin PILLS and give them a normal upbringing? Let them be a motivator, but DO NOT let the guilt bring you down. You are exactly where you need to be in this life. You would not be on this site if you didn't want to better your circumstances. Rejoice in the feeling that....you are no longer confined by what your doc prescribes or what you can get off the streets. YOU are now in control. The past is the past. Wake tomorrow, look in the mirror and say " I can do this" . I have faith in you. Don't let the depression seep underneath your being. Your doing this!!! Come'on!
Hi. I am Shiloh. A 74 year old male that has been on Hydrocodone and tramidol excessively for 8 years under Drs. Care and advice due to several major surgeries and finally realized I am hooked, an addict. I have had nothing but some gabapintin for 13 days and I still find it almost impossible to live another 5 minutes. Can you give me some advice or hope. Am I getting close to some relief or am I fighting a losing battle. Please.
I am so sorry to hear of your situation. I know very little about trams except from what I have read on here, but I do know a fair amount about hydro w/d. Can you start your own thread so more will see it an give you support and advice? Do you know how to do that? In the meantime. 13 days off hydro's is great, Trams are a different bread and from what I read need to be weaned off of. One thing I know for sure is THIS is not a losing battle. Tell us what your most uncomfortable symptoms are and we can give you some remedies. Your going to be ok, How much have you been taking?
I'm not sure what the thread means. I have tried to post every place I can but I am not computer literate. Everything I do is by chance and this depression, anxiety and withdrawals makes it worse but I thank you so much for being so kind to send me a message. Any help or hope I can get will be greatly appreciated. How long will I have to go before any relief.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.